# SDR SWIA200311889

- Difficulty date: April 16, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 7,082 hours, 5,468 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70607
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

STAB FAIL MESSAGE RECEIVED ON EICAS.  REMOVED AND REPLACED HSTCU WITH SERVICEABLE UNIT.  S/N OFF 865.
